Imitation games and computation

McLennan, Andrew and Tourky, Rabee (2010) Imitation games and computation. Games and Economic Behavior, 70 1: 4-11. doi:10.1016/j.geb.2009.08.003

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author McLennan, Andrew
Tourky, Rabee
Title Imitation games and computation
Journal name Games and Economic Behavior   Check publisher's open access policy
ISSN 0899-8256
Publication date 2010-09
Sub-type Article (original research)
DOI 10.1016/j.geb.2009.08.003
Volume 70
Issue 1
Start page 4
End page 11
Total pages 8
Place of publication Duluth, MN, United States
Publisher Academic Press
Collection year 2011
Language eng
Subject 1499 Other Economics
Keyword Computational economics
Symmetric games
Nash equilibrium
Computational complexity
Two person games
Imitation games
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Received 31 December 2007. Available online 22 August 2009.

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2011 Collection
School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 19 Sep 2010, 00:06:35 EST